Qazi Zahoor Ahmad
Qazi Zahoor Ahmad
Abbottabad University of Science and Technology
Verified email at aust.edu.pk
Title
Cited by
Cited by
Year
Some general classes of q-starlike functions associated with the Janowski functions
HM Srivastava, M Tahir, B Khan, QZ Ahmad, N Khan
Symmetry 11 (2), 292, 2019
252019
Hankel and Toeplitz determinants for a subclass of q-starlike functions associated with a general conic domain
HM Srivastava, QZ Ahmad, N Khan, N Khan, B Khan
Mathematics 7 (2), 181, 2019
232019
Coefficient inequalities for -starlike functions associated with the Janowski functions
HM Srivastava, K Bilal, K Nazar, QZ Ahmad
Hokkaido Mathematical Journal 48 (2), 407-425, 2019
222019
Upper bound of the third Hankel determinant for a subclass of q-starlike functions
S Mahmood, HM Srivastava, N Khan, QZ Ahmad, B Khan, I Ali
Symmetry 11 (3), 347, 2019
202019
A certain subclass of meromorphically q-starlike functions associated with the Janowski functions
S Mahmood, QZ Ahmad, HM Srivastava, N Khan, B Khan, M Tahir
Journal of Inequalities and Applications 2019 (1), 1-11, 2019
142019
On some subclasses of analytic functions defined by fractional derivative in the conic regions
KI Noor, QZ Ahmad, MA Noor
Applied Mathematics & Information Sciences 9 (2), 819, 2015
132015
Some Convolution properties of multivalent analytic functions
N Khan, B Khan, QZ Ahmad, S Ahmad
AIMS Math 2 (2), 260-268, 2017
112017
Applications of the differential operator to a class of meromorphic univalent functions
KI Noor, QZ Ahmad, J Sokůł
Journal of the Egyptian Mathematical Society 24 (2), 181-186, 2016
82016
Some general families of q-starlike functions associated with the Janowski functions
HM Srivastava, M Tahir, B Khan, QZ Ahmad, N Khan
Filomat 33 (9), 2613-2626, 2019
72019
The Faber polynomial expansion method and its application to the general coefficient problem for some subclasses of bi-univalent functions associated with a certain q-integral†…
HM Srivastava, S Khan, QZ Ahmad, N Khan, S Hussain
Stud. Univ. Babes-Bolyai Math 63, 419-436, 2018
72018
A subclass of analytic functions related with conic domain
M Nunokawa, S Hussain, N Khan, QZ Ahmad
J. Clas. Anal 9, 137-149, 2016
62016
Applications of conic type regions to subclasses of meromorphic univalent functions with respect to symmetric points
KI Noor, J Sokůł, QZ Ahmad
Revista de la Real Academia de Ciencias Exactas, FŪsicas y Naturales. Serie†…, 2017
52017
Subclasses of meromorphic univalent functions
KI Noor, QZ Ahmad
Acta Univ. Apulensis 40, 219-231, 2014
52014
Gravitational collapse with heat flux and gravitational waves
Z Ahmad, QZ Ahmed, AS Awan
International Journal of Theoretical Physics 52 (10), 3598-3603, 2013
52013
Properties of spiral-like close-to-convex functions associated with conic domains
HM Srivastava, N Khan, M Darus, MT Rahim, QZ Ahmad, Y Zeb
Mathematics 7 (8), 706, 2019
42019
Generalisation of certain subclasses of analytic and bi-univalent functions
M Sabil, QZ Ahmad, B Khan, M Tahir, N Khan
Maejo International Journal of Science and Technology 13 (1), 1-9, 2019
42019
Some properties of analytic functions associated with conic type regions
KI Noor, N Khan, M Darus, QZ Ahmad, B Khan
International Journal of Analysis and Applications 16 (5), 689-701, 2018
42018
Results on spirallike p-valent functions
N Khan, QZ Ahmad, T Khalid, B Khan
AIMS Math 3, 12-20, 2018
42018
Some subclasses of bi-univalent functions associated with srivastava-attiya operator
S Khan, N Khan, S Hussain, QZ Ahmad, MA Zaighum
Bulletin of Mathematical Analysis and Applications 9 (2), 37-44, 2017
42017
Upper bound of the third Hankel determinant for a subclass of close-to-convex functions associated with the lemniscate of Bernoulli
HM Srivastava, QZ Ahmad, M Darus, N Khan, B Khan, N Zaman, HH Shah
Mathematics 7 (9), 848, 2019
32019
The system can't perform the operation now. Try again later.
Articles 1–20